MathSciNet Relay Station
MathSciNet bibliographic data
MR2020907 35Q55 (34C37 35C05)
Sun, Jianhua; Wang, Wei; Wu, Li A note on: "On explicit exact solutions for the Lienard equation and its applications'' [Phys. Lett. A. 293 (2002), no. 1-2, 50–56; MR1890162] by Z. Feng. Phys. Lett. A 318 (2003), no. 1-2, 93–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement